# SDR SWIA2020090452303

- Difficulty date: July 18, 2020
- Submitted: September 4, 2020
- Operation: Air carrier
- Aircraft: N445SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7651
- Aircraft time: 38,875 hours, 34,465 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Stop Fitting
- Condition: Chafed
- Location: E/E Bay Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FORWARD AVIONICS BAY DOOR STOP FITTING ON THE FUSELAGE CHAFED.  REMOVED DAMAGED FWD RT AVIONICS BAY DOOR STOP FITTING, AND INSTALLED NEW P/N 601R38343-1, PER CRJ 200 SRM AND AMM TASK.
